MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT B12 REAGENT KIT; RADIOASSAY, VITAMIN B12
Catalog Number 07K61-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported doctors questioning falsely high architect vitamin b12 results for multiple patient samples.The customer stated high results of > 2000 pg/ml were being generated across 2 of their analyzers.The customer sent the samples out to another lab (reference lab) and the b12 result of one sample came back as 285 pg/ml.The customer¿s reference range for b12 is 213-816 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Section d4 expiration date and primary udi number was updated.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing.Return testing was not completed as returns were not available.A search for similar complaints did not identify an increase in complaint activity for lot 62127ud00.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any nonconformances or deviations associated with lot number 62127ud00 and complaint issue.In-house accuracy testing was completed with complaint lot number 62127ud00.Testing met validity and acceptance criteria and the product is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the architect vitamin b12 for lot 21075ui01 was identified.
 
Event or Problem Description
The customer reported doctors questioning falsely high architect vitamin b12 results for multiple patient samples.The customer stated high results of 2000 pg/ml were being generated across 2 of their analyzers.The customer sent the samples out to another lab (reference lab) and the b12 result of one sample came back as 285 pg/ml.The customer¿s reference range for b12 is 213-816 pg/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT B12 REAGENT KIT
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20600937
Report Number3005094123-2024-00573
Device Sequence Number8787519
Product Code CDD
UDI-Device Identifier00380740014193
UDI-Public(01)00380740014193(17)250318(10)59441UD00
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2025
Device Catalogue Number07K61-37
Device Lot Number62127UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown